An iterated logarithm type theorem for the largest coefficient in continued fractions
Acta Arithmetica, Tome 25 (1973) no. 4, pp. 359-364
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_25_4_359_364,
author = {J\'anos Galambos},
title = {An iterated logarithm type theorem for the largest coefficient in continued fractions},
journal = {Acta Arithmetica},
pages = {359--364},
year = {1973},
volume = {25},
number = {4},
doi = {10.4064/aa-25-4-359-364},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-359-364/}
}
TY - JOUR AU - János Galambos TI - An iterated logarithm type theorem for the largest coefficient in continued fractions JO - Acta Arithmetica PY - 1973 SP - 359 EP - 364 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-359-364/ DO - 10.4064/aa-25-4-359-364 LA - en ID - 10_4064_aa_25_4_359_364 ER -
János Galambos. An iterated logarithm type theorem for the largest coefficient in continued fractions. Acta Arithmetica, Tome 25 (1973) no. 4, pp. 359-364. doi: 10.4064/aa-25-4-359-364
Cité par Sources :